# SDR ASAA2019020418017

- Difficulty date: January 31, 2019
- Submitted: February 4, 2019
- Operation: Air carrier
- Aircraft: N467AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36362
- Aircraft time: 18,401 hours, 6,158 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Button
- Condition: Sticking
- Location: Radar Cntl Panel
- Part time: 18,391 hours, 6,156 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT SIDE RADAR GC BUTTON SEEMS TO STICK ON. TOOK MULTIPLE CYCLES TO REMOVE GROUND CLUTTER FROM DISPLAY. GROUNDED - YES. RELEASE PER MEL 34-15HWX RADAR AUTO TILT MULTISCAN FUNCTION INOP. REMOVED AND REPLACED WXR CONTROL PANEL. RESET 1 C/B. ACCOMPLISHED WXR OPS TEST. OPS TEST GOOD.
